# SDR F3LA2024052900078

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N719FR
- Make and model: Airbus A321-211
- Aircraft serial: 07736
- Aircraft time: 22,051 hours, 9,555 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 22,157 hours, 9,384 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: UNKNOWN
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED DUE TO AN SDR REPORTABLE EVENT FOR ENGINE 2 OVERTEMP, NO VIBRATION, THRUST BACK TO 65-70%N1 TO KEEP IT OUT OF RED. NEEDLE DANCING SIGNIFICANTLY, ENGINE SHUT DOWN PER ECAM /QR#.    REF LP 407377 ITEMS 1,2, & 3 FOR CORRECTIVE ACTION OF CJ13 HARNESS OUT OF LIMITS AND REPLACEMENT. THIS CLEARS DEFECT, A/C OK FOR SERVICE.
